# SDR ASAA2019050329233

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,726 hours, 11,717 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LNAV AND VNAV WILL NOT ENGAGE WITH EITHER FLIGHT DIRECTORS. GROUNDED - YES. CYCLED POWER ON AIRCRAFT PER AMM 20-60-99. LNAV AND VNAV NOW OPERATE NORMALLY PER PILOT PREFLIGHT CHECK.
